Metrics

From
Some Hypergeometric Generating Relations Motivated by the Work of Srivastava and Their Generalizations by M.I. Qureshi and Sulakshana Bajaj Turkish Journal of Analysis and Number Theory. 2018, 6(5), 136-147 doi:10.12691/tjant-6-5-3
Views
2861
Html 2574
Abstract 287
28 October 2018 (publication date) through 29 January 2020 *
12.76 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1144
PDF365
Epub338
XML283
PPT0
Figures94
Tables64
Export: 815
RIS245
BibTex297
Endnote273
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com